# SDR 2005UALA00053

- Difficulty date: January 12, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 47,443 hours, 17,857 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A CRACK IN THE CAPT SIDE  WINDSHIELD, LEFT TO RIGHT EDGE WITH WINDOW HEAT ARCING.  WINDOW HEAT FAILURE.  REPLACED WINDOW, AND WINDOW HEAT CONTROL.
